Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

What Does The Primary Ars Rash Look Like

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Rash: come and go? Or hits all at once?

Hi Dr. Bob!I've seen several posts about the ARS rash, but was wondering: does the rash hit "all at once" or can it progress as days go by?11 weeks ago I performed oral sex on another man. He did not ejaculate in my mouth.In the past week, I've...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...California,The symptoms associated with HIV acute retroviral syndrome (ARS) generally become manifest two to three weeks after primary HIV exposure and infection. A rash 11 weeks after a potential exposure would not be related to HIV ARS. The... Read more »

5 weeks from PEP and strange neck rash. HELP!

dEAR DR. Frascino,Thank you very much for what you do here! I've turned to this forum several... Read more »

Certian hiv and psyh. meds causing rash

I take kaletra and truvada and adderall and trileptal everyday and now i have a very bad rash on my... Read more »
Articles
AIDS InfoNet

DNCB (Dinitrochlorobenzene)

...view that AIDS medications are poison and should not be used. A small group of activists formerly known as DNCB Now! was the main supporter of this therapy. The group was also known as ACT UP San Francisco. It is not connected with any other ACT... Read more »
Test Positive Aware Network

Epzicom

...concerns -- reduced virologic activity, additional toxicity issues, and drug interactions -- have led this agent to be considered primarily for patients in whom Truvada is not considered reasonable for whatever reason. -- Cal Cohen, M.D. ... Read more »
Test Positive Aware Network

Intelence

...that can cause some degree of cross-resistance to this drug. Etravirine is well tolerated in our patient population with the main side effect being a rash which occurs in no more than 10% of those who take it -- rarely is the rash severe enough... Read more »
AIDS InfoNet

Trimethoprim/Sulfamethoxazole, Cotrimoxazole

...infection causes higher rates of TMP/SMX side effects. People who have taken TMP/SMX before often have more side effects. The main side effects of TMP/SMX are nausea, vomiting, loss of appetite, and allergic skin reactions (rashes.) The skin... Read more »
Connect With Others

Skin Rash

Posted by DJones, 8 Replies
...I have been on Atripla since January. I am also on Fluconazole and Acyclovir. In the last month I have developed a skin rash where the sun seems to hit my skin on my back of my neck where my hair line ends and lower arms. I thought it was... Read more »

low risk contact but fever and rash??

Posted by bob111, 2 Replies
...headaches, im feeling better now but im ******* freaked out becvause now i discover around my thighs and waist what looks like a rash??? tiny red patches on my skin of varying shapes and sizes, not uniform in pattern and again, small. im mostly... Read more »

Rashes

Posted by Anonymous, 3 Replies
...If there is ARS i have a question. When would the rashes apear. During Serconversion or rashes can appear months after?? Read more »

Jazz Do you Know

Posted by Anonymous, 1 Reply
...Jazz, I know it is a bad idea to focus on symptoms, but I need to know what the general thinking is regarding a rash. I had, I'm told a low risk exposure. Within a few days I developed a rash, which looked like jock itch in my grion. It did Read more »